On the projective normality of the adjunction bundles.
Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 362-367
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{CMH_1991__66_4_140239,
author = {Andrew J. Sommese and M. Andreatta},
title = {On the projective normality of the adjunction bundles.},
journal = {Commentarii mathematici Helvetici},
pages = {362--367},
year = {1991},
volume = {66},
number = {4},
zbl = {0758.14035},
url = {http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140239/}
}
Andrew J. Sommese; M. Andreatta. On the projective normality of the adjunction bundles.. Commentarii mathematici Helvetici, Tome 66 (1991) no. 4, pp. 362-367. http://geodesic.mathdoc.fr/item/CMH_1991__66_4_140239/